• Previous Article
    On Positive solutions of integral equations with the weighted Bessel potentials
  • CPAA Home
  • This Issue
  • Next Article
    Well-posedness of axially symmetric incompressible ideal magnetohydrodynamic equations with vacuum under the non-collinearity condition
March  2019, 18(2): 603-623. doi: 10.3934/cpaa.2019030

Well-posedness issues for some critical coupled non-linear Klein-Gordon equations

University Tunis El Manar, Faculty of Sciences of Tunis, 2092, Tunis, Tunisia

Received  November 2017 Revised  July 2018 Published  October 2018

The initial value problem for some coupled non-linear wave equations is investigated. In the defocusing case, global well-posedness and ill-posedness results are obtained. In the focusing sign, the existence of global and non global solutions are discussed via the potential-well theory. Finally, strong instability of standing waves are established.

Citation: Radhia Ghanmi, Tarek Saanouni. Well-posedness issues for some critical coupled non-linear Klein-Gordon equations. Communications on Pure & Applied Analysis, 2019, 18 (2) : 603-623. doi: 10.3934/cpaa.2019030
References:
[1]

R. A. Adams, Sobolev Spaces, Academic, New York, 1975.  Google Scholar

[2]

J. M. Arnaudiès and H. Fraysse, Cours de Mathématiques, Dunod, 1996.  Google Scholar

[3]

A. Atallah Baraket, Local existence and estimations for a semilinear wave equation in two dimension space, Boll. Unione Mat. Ital. Sez. B Artic. Ric. Mat., 8 (2004), 1-21.   Google Scholar

[4]

M. Christ, J. Colliander and T. Tao, Ill- posedness for nonlinear Schrödinger and wave equations, Ann. Inst. H. Poincaré Anal. Non Linéaire, 2005. Google Scholar

[5]

J. Ferreira and G. Perla Menzala, Decay of solutions of a system of nonlinear Klein Gordon equations, Internat. J. Math. Math. Sci., 9 (1986), 417-483.  doi: 10.1155/S0161171286000601.  Google Scholar

[6]

J. Ginibre and G. Velo, The Global Cauchy problem for nonlinear Klein-Gordon equation, Math. Z., 189 (1985), 487-505.  doi: 10.1007/BF01168155.  Google Scholar

[7]

M. Grillakis, Regularity and asymptotic behavior of the wave equation with a critical nonlinearity, Annal. of Math., 132 (1990), 485-509.  doi: 10.2307/1971427.  Google Scholar

[8]

S. IbrahimN. Masmoudi and K. Nakanishi, Scattering threshold for the focusing nonlinear Klein-Gordon equation, Analysis and PDE, 4 (2011), 405-460.  doi: 10.2140/apde.2011.4.405.  Google Scholar

[9]

M. Keel and T. Tao, Endpoint Strichartz estimates, American Journal of Mathematics, 120 (1998), 955-980.   Google Scholar

[10]

E. Kenig and F. Merle, Nondispersive radial solutions to energy supercritical non-linear wave equations, with applications, American Journal of Mathematics, 133 (2011), 1029-1065.  doi: 10.1353/ajm.2011.0029.  Google Scholar

[11]

C. KenigG. Ponce and L. Vega, Well-posedness and scattering results for the generalized Korteweg-de Vries equation via the contraction principle, Comm. Pure. Appl. Math., 46 (1993), 527-620.  doi: 10.1002/cpa.3160460405.  Google Scholar

[12]

M. O. Korpusov, Blow up the solution of a nonlinear system of equations with positive energy, Theoretical and Mathematical Physics, 171 (2012), 725-738.  doi: 10.1007/s11232-012-0070-1.  Google Scholar

[13]

G. Lebeau, Nonlinear optics and supercritical wave equation, Bull. Soc. R. Sci. Liège., 70 (2001), 267-306.   Google Scholar

[14]

G. Lebeau, Perte de régularité pour l'équation des ondes surcritique, Bull. Soc. Math. France., 133 (2005), 145-157.   Google Scholar

[15]

M. M. Miranda and L. A. Medeiros, Weak solutions for a system of nonlinear KleinGordon equations, Annali di Matematica pura ed applicata CXLVI, (1987), 173-183.  doi: 10.1007/BF01762364.  Google Scholar

[16]

M. M. Miranda and L. A. Medeiros, On the existence of global solutions of a coupled nonlinear KleinGordon equations, Funkcialaj Ekvacjoj, 30 (1987), 147-161.   Google Scholar

[17]

O. Mahouachi and T. Saanouni, Global well posedness and linearization of a semilinear wave equation with exponential growth, Georgian Math. J., 17 (2010), 543-562.   Google Scholar

[18]

O. Mahouachi and T. Saanouni, Well and ill-posedness issues for a class of 2D wave equation with exponential growth, J. Partial Diff. Eqs., 24 (2011), 361-384.  doi: 10.4208/jpde.v24.n4.7.  Google Scholar

[19]

L. A. Medeiros and G. Perla Menzala, On a mixed problem for a class of nonlinear Klein Gordon equations, Acta Math. Hung, 52 (1988), 61-69.  doi: 10.1007/BF01952481.  Google Scholar

[20]

M. Nakamura and T. Ozawa, Global solutions in the critical Sobolev space for the wave equations with nonlinearity of exponential growth, Math. Z., 231 (1999), 479-487.  doi: 10.1007/PL00004737.  Google Scholar

[21]

M. Nakamura and T. Ozawa, The Cauchy problem for nonlinear wave equations in the Sobolev space of critical order, Discrete and Continuous Dynamical Systems, 5 (1999), 215-231.   Google Scholar

[22]

E. Y. Ovcharov, Global Regularity of Nonlinear Dispersive Equations and Strichartz Estimates, Ph. D thesis, University of Edinburgh, 2009. Google Scholar

[23]

E. Pişkin, Uniform decay and blow-up of solutions for coupled nonlinear Klein-Gordon equations with nonlinear damping terms, Math. Meth. Appl. Sci., 37 (2014), 3036-3047.  doi: 10.1002/mma.3042.  Google Scholar

[24]

E. Pişkin, Blow-up of solutions for coupled nonlinear Klein-Gordon equations with weak damping terms, Math. Sci. Letters, 3 (2014), 189-191.   Google Scholar

[25]

T. Saanouni, A note on coupled focusing nonlinear Schrödinger equations, Applicable Analysis, 95 (2016), 2063-2080.  doi: 10.1080/00036811.2015.1086757.  Google Scholar

[26]

I. Segal, Nonlinear partial differential equations in Quantum Field Theory, Proc. Symp. Appl. Math. A.M.S., 17 (1965), 210-226.   Google Scholar

[27]

M. Struwe, Semilinear wave equations, Bull. Amer. Math. Soc, N.S., 26 (1992), 53-85.  doi: 10.1090/S0273-0979-1992-00225-2.  Google Scholar

[28]

M. Struwe, Global well-posedness of the Cauchy problem for a super-critical nonlinear wave equation in two space dimensions, Math. Ann., 350 (2011), 707-719.  doi: 10.1007/s00208-010-0567-6.  Google Scholar

[29]

J. Shatah and M. Struwe, Well-posedness in the energy space for semilinear wave equations with critical growth, Internat. Math. Res. Notices, 7 (1994), 303-309.  doi: 10.1155/S1073792894000346.  Google Scholar

[30]

Y. Wang, Non-existence of global solutions of a class of coupled non-linear Klein-Gordon equations with non-negative potentials and arbitrary initial energy, IMA Journal of Applied Mathematics, 74 (2009), 392-415.  doi: 10.1093/imamat/hxp004.  Google Scholar

[31]

S. T. Wu, Blow-up results for systems of nonlinear Klein-Gordon equation with arbitrary positive initial energy, Electronic Journal of Differential Equations, 92 (2012), 1-13.   Google Scholar

[32]

W. Xiao and Y. Ping, Global solutions and finite time blow up for some system of nonlinear wave equations, Applied Mathematics and Computation, 219 (2012), 3754-3768.  doi: 10.1016/j.amc.2012.10.005.  Google Scholar

show all references

References:
[1]

R. A. Adams, Sobolev Spaces, Academic, New York, 1975.  Google Scholar

[2]

J. M. Arnaudiès and H. Fraysse, Cours de Mathématiques, Dunod, 1996.  Google Scholar

[3]

A. Atallah Baraket, Local existence and estimations for a semilinear wave equation in two dimension space, Boll. Unione Mat. Ital. Sez. B Artic. Ric. Mat., 8 (2004), 1-21.   Google Scholar

[4]

M. Christ, J. Colliander and T. Tao, Ill- posedness for nonlinear Schrödinger and wave equations, Ann. Inst. H. Poincaré Anal. Non Linéaire, 2005. Google Scholar

[5]

J. Ferreira and G. Perla Menzala, Decay of solutions of a system of nonlinear Klein Gordon equations, Internat. J. Math. Math. Sci., 9 (1986), 417-483.  doi: 10.1155/S0161171286000601.  Google Scholar

[6]

J. Ginibre and G. Velo, The Global Cauchy problem for nonlinear Klein-Gordon equation, Math. Z., 189 (1985), 487-505.  doi: 10.1007/BF01168155.  Google Scholar

[7]

M. Grillakis, Regularity and asymptotic behavior of the wave equation with a critical nonlinearity, Annal. of Math., 132 (1990), 485-509.  doi: 10.2307/1971427.  Google Scholar

[8]

S. IbrahimN. Masmoudi and K. Nakanishi, Scattering threshold for the focusing nonlinear Klein-Gordon equation, Analysis and PDE, 4 (2011), 405-460.  doi: 10.2140/apde.2011.4.405.  Google Scholar

[9]

M. Keel and T. Tao, Endpoint Strichartz estimates, American Journal of Mathematics, 120 (1998), 955-980.   Google Scholar

[10]

E. Kenig and F. Merle, Nondispersive radial solutions to energy supercritical non-linear wave equations, with applications, American Journal of Mathematics, 133 (2011), 1029-1065.  doi: 10.1353/ajm.2011.0029.  Google Scholar

[11]

C. KenigG. Ponce and L. Vega, Well-posedness and scattering results for the generalized Korteweg-de Vries equation via the contraction principle, Comm. Pure. Appl. Math., 46 (1993), 527-620.  doi: 10.1002/cpa.3160460405.  Google Scholar

[12]

M. O. Korpusov, Blow up the solution of a nonlinear system of equations with positive energy, Theoretical and Mathematical Physics, 171 (2012), 725-738.  doi: 10.1007/s11232-012-0070-1.  Google Scholar

[13]

G. Lebeau, Nonlinear optics and supercritical wave equation, Bull. Soc. R. Sci. Liège., 70 (2001), 267-306.   Google Scholar

[14]

G. Lebeau, Perte de régularité pour l'équation des ondes surcritique, Bull. Soc. Math. France., 133 (2005), 145-157.   Google Scholar

[15]

M. M. Miranda and L. A. Medeiros, Weak solutions for a system of nonlinear KleinGordon equations, Annali di Matematica pura ed applicata CXLVI, (1987), 173-183.  doi: 10.1007/BF01762364.  Google Scholar

[16]

M. M. Miranda and L. A. Medeiros, On the existence of global solutions of a coupled nonlinear KleinGordon equations, Funkcialaj Ekvacjoj, 30 (1987), 147-161.   Google Scholar

[17]

O. Mahouachi and T. Saanouni, Global well posedness and linearization of a semilinear wave equation with exponential growth, Georgian Math. J., 17 (2010), 543-562.   Google Scholar

[18]

O. Mahouachi and T. Saanouni, Well and ill-posedness issues for a class of 2D wave equation with exponential growth, J. Partial Diff. Eqs., 24 (2011), 361-384.  doi: 10.4208/jpde.v24.n4.7.  Google Scholar

[19]

L. A. Medeiros and G. Perla Menzala, On a mixed problem for a class of nonlinear Klein Gordon equations, Acta Math. Hung, 52 (1988), 61-69.  doi: 10.1007/BF01952481.  Google Scholar

[20]

M. Nakamura and T. Ozawa, Global solutions in the critical Sobolev space for the wave equations with nonlinearity of exponential growth, Math. Z., 231 (1999), 479-487.  doi: 10.1007/PL00004737.  Google Scholar

[21]

M. Nakamura and T. Ozawa, The Cauchy problem for nonlinear wave equations in the Sobolev space of critical order, Discrete and Continuous Dynamical Systems, 5 (1999), 215-231.   Google Scholar

[22]

E. Y. Ovcharov, Global Regularity of Nonlinear Dispersive Equations and Strichartz Estimates, Ph. D thesis, University of Edinburgh, 2009. Google Scholar

[23]

E. Pişkin, Uniform decay and blow-up of solutions for coupled nonlinear Klein-Gordon equations with nonlinear damping terms, Math. Meth. Appl. Sci., 37 (2014), 3036-3047.  doi: 10.1002/mma.3042.  Google Scholar

[24]

E. Pişkin, Blow-up of solutions for coupled nonlinear Klein-Gordon equations with weak damping terms, Math. Sci. Letters, 3 (2014), 189-191.   Google Scholar

[25]

T. Saanouni, A note on coupled focusing nonlinear Schrödinger equations, Applicable Analysis, 95 (2016), 2063-2080.  doi: 10.1080/00036811.2015.1086757.  Google Scholar

[26]

I. Segal, Nonlinear partial differential equations in Quantum Field Theory, Proc. Symp. Appl. Math. A.M.S., 17 (1965), 210-226.   Google Scholar

[27]

M. Struwe, Semilinear wave equations, Bull. Amer. Math. Soc, N.S., 26 (1992), 53-85.  doi: 10.1090/S0273-0979-1992-00225-2.  Google Scholar

[28]

M. Struwe, Global well-posedness of the Cauchy problem for a super-critical nonlinear wave equation in two space dimensions, Math. Ann., 350 (2011), 707-719.  doi: 10.1007/s00208-010-0567-6.  Google Scholar

[29]

J. Shatah and M. Struwe, Well-posedness in the energy space for semilinear wave equations with critical growth, Internat. Math. Res. Notices, 7 (1994), 303-309.  doi: 10.1155/S1073792894000346.  Google Scholar

[30]

Y. Wang, Non-existence of global solutions of a class of coupled non-linear Klein-Gordon equations with non-negative potentials and arbitrary initial energy, IMA Journal of Applied Mathematics, 74 (2009), 392-415.  doi: 10.1093/imamat/hxp004.  Google Scholar

[31]

S. T. Wu, Blow-up results for systems of nonlinear Klein-Gordon equation with arbitrary positive initial energy, Electronic Journal of Differential Equations, 92 (2012), 1-13.   Google Scholar

[32]

W. Xiao and Y. Ping, Global solutions and finite time blow up for some system of nonlinear wave equations, Applied Mathematics and Computation, 219 (2012), 3754-3768.  doi: 10.1016/j.amc.2012.10.005.  Google Scholar

[1]

Xavier Carvajal, Liliana Esquivel, Raphael Santos. On local well-posedness and ill-posedness results for a coupled system of mkdv type equations. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020382

[2]

Youshan Tao, Michael Winkler. Critical mass for infinite-time blow-up in a haptotaxis system with nonlinear zero-order interaction. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 439-454. doi: 10.3934/dcds.2020216

[3]

Thierry Cazenave, Ivan Naumkin. Local smooth solutions of the nonlinear Klein-gordon equation. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020448

[4]

Justin Holmer, Chang Liu. Blow-up for the 1D nonlinear Schrödinger equation with point nonlinearity II: Supercritical blow-up profiles. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020264

[5]

Antoine Benoit. Weak well-posedness of hyperbolic boundary value problems in a strip: when instabilities do not reflect the geometry. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5475-5486. doi: 10.3934/cpaa.2020248

[6]

Awais Younus, Zoubia Dastgeer, Nudrat Ishaq, Abdul Ghaffar, Kottakkaran Sooppy Nisar, Devendra Kumar. On the observability of conformable linear time-invariant control systems. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020444

[7]

Gang Bao, Mingming Zhang, Bin Hu, Peijun Li. An adaptive finite element DtN method for the three-dimensional acoustic scattering problem. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020351

[8]

Haiyu Liu, Rongmin Zhu, Yuxian Geng. Gorenstein global dimensions relative to balanced pairs. Electronic Research Archive, 2020, 28 (4) : 1563-1571. doi: 10.3934/era.2020082

[9]

Jianhua Huang, Yanbin Tang, Ming Wang. Singular support of the global attractor for a damped BBM equation. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020345

[10]

Yongge Tian, Pengyang Xie. Simultaneous optimal predictions under two seemingly unrelated linear random-effects models. Journal of Industrial & Management Optimization, 2020  doi: 10.3934/jimo.2020168

[11]

Cheng He, Changzheng Qu. Global weak solutions for the two-component Novikov equation. Electronic Research Archive, 2020, 28 (4) : 1545-1562. doi: 10.3934/era.2020081

[12]

Vieri Benci, Marco Cococcioni. The algorithmic numbers in non-archimedean numerical computing environments. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020449

[13]

Héctor Barge. Čech cohomology, homoclinic trajectories and robustness of non-saddle sets. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020381

[14]

Ahmad Z. Fino, Wenhui Chen. A global existence result for two-dimensional semilinear strongly damped wave equation with mixed nonlinearity in an exterior domain. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5387-5411. doi: 10.3934/cpaa.2020243

[15]

Mengni Li. Global regularity for a class of Monge-Ampère type equations with nonzero boundary conditions. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020267

[16]

Bo Chen, Youde Wang. Global weak solutions for Landau-Lifshitz flows and heat flows associated to micromagnetic energy functional. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020268

[17]

Abdelghafour Atlas, Mostafa Bendahmane, Fahd Karami, Driss Meskine, Omar Oubbih. A nonlinear fractional reaction-diffusion system applied to image denoising and decomposition. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020321

[18]

Manil T. Mohan. First order necessary conditions of optimality for the two dimensional tidal dynamics system. Mathematical Control & Related Fields, 2020  doi: 10.3934/mcrf.2020045

[19]

Adel M. Al-Mahdi, Mohammad M. Al-Gharabli, Salim A. Messaoudi. New general decay result for a system of viscoelastic wave equations with past history. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020273

[20]

Sumit Arora, Manil T. Mohan, Jaydev Dabas. Approximate controllability of a Sobolev type impulsive functional evolution system in Banach spaces. Mathematical Control & Related Fields, 2020  doi: 10.3934/mcrf.2020049

2019 Impact Factor: 1.105

Metrics

  • PDF downloads (130)
  • HTML views (188)
  • Cited by (0)

Other articles
by authors

[Back to Top]